MAUDE Adverse Event Report: ARTHREX, INC. PUNCH, WIDEBITER, 3.4 MM STRAIGHT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PUNCH, WIDEBITER, 3.4 MM STRAIGHT; MANUAL INSTR, GENERAL SURGICAL
Model Number PUNCH, WIDEBITER, 3.4 MM STRAIGHT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-12040 widebiter punch broke.This occurred during a case.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.Complaint allegation was not confirmed.

Brand Name
PUNCH, WIDEBITER, 3.4 MM STRAIGHT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17304355
Report Number1220246-2023-07105
Device Sequence Number15124480
Product Code NBH
UDI-Device Identifier00888867004016
UDI-Public00888867004016
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH, WIDEBITER, 3.4 MM STRAIGHT
Device Catalogue NumberAR-12040
Device Lot Number14049174
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown